MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated from email on (b)(6) 2024: i had a defective pen needle today requiring a visit to a hospital to get my insulin shot.This is the second time, so i am very concerned.What can you do about this ongoing problem as this the second time it happened to me.Needle part that goes into insulin tube was not there and insulin could not be injected.

Brand Name
UNIFINE PENTIPS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key21379286
Report Number1058602-2025-00001
Device Sequence Number18274213
Product Code FMI
UDI-Device Identifier00761059354000
UDI-Public00761059354000
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
Report Date (Section F) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/14/2025
Event Location Home
Date Report to Manufacturer01/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA02/13/2025